# SDR COMA9760111

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Condition: Malfunctioned
- Location: Cargo
- Part time: 1,986 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE WARNING DURING FLIGHT.  FIRE EXTINQUISHERS WERE DISCHARGED.  REPLACED SMOKE DETECTOR AND FIRE BOTTLES.  DETERMINED TO BE FALSE WARNING.
